Download App
Get our app via:
appdownload (mshare) image
Find a Store Blog
Community
NEW!!
Stores & Services
0
MY Bag
Home/Health Care/HEALTH & LIFESTYLE/External Analgesics/

Extra for Extra Pain Relief (12's)

Extra for Extra Pain Relief (12's)
Instant Rebate @ RM8 Off
Instant Rebate @ RM5 Off
RM14.90
QUANTITY
Home Delivery
Click & Collect at Watsons
Product code
69943
Shipping Weight
0.050 kg
About this product
Description
Translate Terjemah

Panadol Extra is designed to fight tough pain such as migraine, headache and toothache. With the dual-action formula, containing paracetamol and caffeine, Panadol Extra provides stronger pain relief than standard Panadol tablets.

Each caplet contains 500mg of paracetamol and 65mg of caffeine. Do not use if you are allergic to paracetamol or any of the other ingredient (s) in the product.

For oral administration only. For adults (including the elderly) and children aged 12 years and over, take 1 or 2 caplets, every 4 to 6 hours as required, up to a maximum of 8 caplets in any 24-hour period.

The lowest dose necessary to achieve efficacy should be used for the shortest duration of treatment. Always read the label before use. Place caplet(s) in mouth and swallow with water. Can be taken on an empty stomach.

Please see your doctor if your symptoms do not improve. Do not take more than the recommended dose as it may cause serious harm to your liver. Keep out of sight and reach of children. This preparation contains PARACETAMOL. Do not take any other medicines containing paracetamol at the same time.

MAL12035013X. Trade Marks are owned by or licensed to the Haleon group of companies. ©2025 Haleon group of companies or its licensor. KKLIU: 3715/ EXP 31.12.2027

How to Use

For oral administration only. For adults (including the elderly) and children aged 12 years and over, take 1 or 2 caplets, every 4 to 6 hours as required, up to a maximum of 8 caplets in any 24-hour period.

Ingredients

Each caplet contains 500mg of paracetamol and 65mg of caffeine. Do not use if you are allergic to paracetamol or any of the other ingredient (s) in the product.

Warnings

The lowest dose necessary to achieve efficacy should be used for the shortest duration of treatment. Always read the label before use. Place caplet(s) in mouth and swallow with water. Can be taken on an empty stomach. Please see your doctor if your symptoms do not improve. Do not take more than the recommended dose as it may cause serious harm to your liver. Keep out of sight and reach of children. This preparation contains PARACETAMOL. Do not take any other medicines containing paracetamol at the same time. MAL12035013X. Trade Marks are owned by or licensed to the Haleon group of companies. ©2025 Haleon group of companies or its licensor. KKLIU: 3715/ EXP 31.12.2027

Width

12

Height

2.3

Depth

5

Hide
Delivery Method
Hide
Bottom Bar (Web) (1) imageBottom Bar (App) (1) image

Get Our App
Get additional App-clusive 10% off when shop on every Wednesday!

appdownload (mshare) imageappdownload (mshare) image
FIND US ON
Web 3.0 Icon 01 image
CKHH ASW endorsement straplines EN (1) imageCKHH ASW endorsement straplines EN (1) image
© Watsons. All Rights Reserved | Company Reg. No (289892-V)